# SDR R61A2022093000616

- Difficulty date: September 26, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 37,233 hours, 23,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO OPEN. LUBED L2 DOOR HANDLE.
